# SDR DLM88010492

- Difficulty date: March 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 25,877 hours, 20,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Seat 24d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FOUND SEAT 24D EMERGENCY LIGHTS INOP.  FOUND PINCHED WIRE REPAIRED SAME - EMERGENCY LIGHTS NOW OP NML.
